# SDR HYIA20250131001

- Difficulty date: January 30, 2025
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N26156
- Make and model: Cessna 402C
- Aircraft serial: 402C0112
- Aircraft time: 30,063 hours, 25,561 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 08113509
- Condition: Corroded
- Location: Zone 100
- Part time: 30,063 hours, 25,561 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE A SPOT OF CORROSION WAS VISUALLY IDENTIFIED ON THE FORWARD FACE OF THE FWD LH UPPER FUSELAGE ATTACH FITTING PN: 0811350-9. THIS CORROSION MEASURES APPROXIMATELY .700 WIDE, AND .400 TALL, WITH AN APPROXIMATE DEPTH OF .025 AND IS CONSISTENT WITH OTHER CORROSION VISUALLY IDENTIFIED IN THE PAST. THIS FITTING HAS BEEN CHANGED USING NEW PARTS.
